MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAINBAG,ANTI-REFLUX TOWER,L/F,2000ML

Medline Industries, LP MEDLINE; DRAINBAG,ANTI-REFLUX TOWER,L/F,2000ML
Catalog Number DYND25205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "several patients are reporting leaking issues occurring after approximately 2-3 weeks of use and in some cases even sooner.".
 
Additional Manufacturer Narrative
The customer reported a concern related to the urinary bag, with leaking issues occurring after approximately 2-3 weeks of use and in some cases even sooner.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection records for the reported item found no similar issues reported, and a post-market retrospective review revealed additional complaints of leakage with no trend based on lot numbers or location of the leak.The vendor was notified, and a review of their records, manufacturing process, and testing of retained samples found no defects or nonconformances in their production.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAINBAG,ANTI-REFLUX TOWER,L/F,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50903642
Report Number1417592-2026-51434
Device Sequence Number20333800
Product Code KNX
UDI-Device Identifier10884389121207
UDI-Public10884389121207
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND25205
Device Lot Number0692505H011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown